# SDR C77A2019100400001

- Difficulty date: October 2, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N638CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000259
- Aircraft time: 29,784 hours, 18,484 cycles
- System (JASC): 3140 · Central Computers
- Part: Processor
- Condition: Failed
- Location: Mau
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AVNX MAU 3A FAIL IN FLIGHT. R&R NIC PROC #5 IAW AMM 31-41-04 R&R GEN IO MODULE IN MAU 3 SLOT 9/10 IAW AMM 31-41-06. FAULT REMOVED OK FOR SVC.
